# SDR FDEA201102270788

- Difficulty date: February 27, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N6100183
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR WITH SURFACE CORROSION AT SURFACE INNER SKIN ADJACENT TO LOWER RT OF DOOR HANDLE MECHANISM.  CORRODED STRAP REPLACED AS PER E.A. F-5210-146430. REPAIR IS CLASSIFIED AS MAJOR.
